Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Titchmarsh's convolution theorem on groups


Author: Benjamin Weiss
Journal: Proc. Amer. Math. Soc. 19 (1968), 75-79
MSC: Primary 42.55
DOI: https://doi.org/10.1090/S0002-9939-1968-0221222-0
MathSciNet review: 0221222
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. K. Kalisch, A functional analysis proof of Titchmarsh's theorem on convolution, J. Math. Anal. Appl. 5 (1962) 176-183. MR 0140893 (25:4307)
  • [2] J. L. Lions, Supports dans la transformation de Laplace, J. Analyse Math. 2 (1952), 369-379. MR 0058013 (15:307g)
  • [3] G. Mackey, The Laplace transform for locally compact Abelian groups, Proc. Nat. Acad. Sci. U.S.A. 34 (1948), 156-162. MR 0024446 (9:497c)
  • [4] J. Mikusiński, Operational calculus, Pergamon Press, New York, 1959; Chapter II, and Appendix VII, §8. MR 0105594 (21:4333)
  • [5] M. Plancherel and G. Pólya, Functions entieres et integrates de Fourier multiples, Comment. Math. Helv. 9 (1936-1937), 224-248.
  • [6] L. Pontrjagin, Topological groups, Princeton Univ. Press, Princeton, N. J., 1939; pp. 161-162.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.55

Retrieve articles in all journals with MSC: 42.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0221222-0
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society